# SDR VNAA202003119994

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7939
- Aircraft time: 36,777 hours, 36,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL HAS 3 AREAS OF CORROSION FS449-FS473. 02/20/20 (AS) M/A: 1. N/A C/A: 1. REMOVED CORROSION @ L/H PRESSURE FLOOR SILL BETWEEN FS 409+129 AND FS 559, PRESSURE FLOOR ANGLE 409+128-559 IAW REO 601R-53-41-666, REV.C DATED 2012-11-06. 2/20/20 M/A: 2. REPAIR AREAS REQUIRE NDT TO VERIFY REMAINING MATERIAL THICKNESS. 2/20/20 C/A: 2. C/W UT THICKNESS OF L/H PRESSURE FLOOR SILL PANEL AND ANGLE REWORKED AREAS IAW CRJ200 NDTM PART 1, 51-20-04. FOUND LOWEST REMAINING TO BE .052 ON PANEL 9, .063 ON ANGLE OR GREATER IN REWORKED AREA AND RECORDED ON A/C SKIN FOR ENGINEERING. 2/24/20 M/A: 3. ENGINEERING REQUIRED DUE TO SIZE AND SPACING OF BLEND AREAS. 2/20/20 C/A: 3. REPAIRED DAMAGE IAW REO 601R-53-41-2711,
